# SDR SIMA20150126008

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 30,465 hours, 25,990 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 20012103
- Condition: Seized
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW HEARD A LOW INTERMITTENT NOISE FOLLOWED BY A LIGHT SMOKE ENTERING THE COCKPIT THROUGH THE CEILING VENTS.  CREW TURNED OFF PACKS & SMOKE DISSIPATED.  CREW DECLARED AN EMER & RETURNED WITHOUT INCIDENT.   INSPECTED & PERFORMED ENG RUN AT DIFFERENT POWER SETTINGS DURING NR 1 PACK OPERATIONS.  CONFIRMED RUMBLING OF NR 1 PACK & SEIZED ALL OTHER SYSTEMS.  OPERATIONS CHECKED NORMAL IAW MM 72-00-00 21-51-00 REF ITEM NR 2 OF NR 1 PACK MEL.  R & R LT ACM IAW AMM 21-51-03.  OPERATIONS TESTED LT PACK SYS, CHECKED OK IAW AMM 21-20-00.
